# SDR AALA201707109017

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,117 hours, 27,698 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D5725916200100
- Part serial: 0112
- Condition: Corroded
- Location: Rt Wing Mlg
- Part time: 48,117 hours, 27,698 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING MAIN LANDING GEAR RETRACTION JACK ANCHORAGE FITTING, LOWER SURFACE. REPAIRED FITTING IAW SRM 57-26-13-300-007.
